i was on the depo shot for 6 months how long after that would i start my period

Answers

2 Answers
3 Doctor agrees
10010580x1386628743 10042697x1386629674 10000090x1386637265
Dr. Paul E. Wright answered:

i was on the depo shot for 6 months how long after that would i start my period?

90 days

Ovulation
Depo is typically given once every 3 months for birth control because it has a 90 day therapeutic range. If you got the shot 2 times (at the beginning and 3 months later) you were covered for 6months.Then most women will ovulate and have a period in the 90 days AFTER the last shot's therapeutic range. For example, #1 shot Sept 1st, #2 shot Dec 1st, then expect a period Mar-May. Some start later.
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
1 Answers
1 Doctor agrees
10007201x1386628309
Dr. Timothy Brown answered:

Does DepoProvera stop ur period?

Yes, eventually

Bleeding
The longer you are on DepoProvera the more likely you will have no bleeding. Irregular and persistent bleeding is quite common in the first 3 to 6 months.
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
1 Answers
1 Doctor agrees
10014592x1386638121

Can depoprovera birth control shot cause a false period?

Might allow bleed

Birth_control
Women using depoprovera typically bleed very little or not at all. A small number will have irregular spotting that is unpredictable and typical of progesterone-only contraception. Occasionally, women on depoprovera can have a bleeding episode that resembles a period.
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
1 Answers
1 Doctor agrees
11050720x1386639533
Dr. Paul Neumann answered:

Depoprovera shot ran out middle of may, no period for June, July 18th started bleeding, now bleeding 22 days straight.. Is this normal?

Possibly

Bleeding
Depo can cause a range of bleeding patterns from no bleeding to daily bleeding. For some it can effect bleeding for more than a year. your irregular bleeding is likely due to Depo. However a visit to your doctor might help exclude less likely causes and provide help with the prolonged bleeding
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
1 Answers
3 Doctor agrees
10000048x1386628202 10010580x1386628743 10038565x1386638369

Two months of having a consistent period doesn't seem normal. I know depoprovera causes irregular bleeding. Can i stop this? I have had enough!

Maybe

Bleeding
When you take depo provers, even though the medicine is supposed to work for only 3 months, it can affect your periods for up to 9-12 months after each shot. And often it can cause constant or very irregular bleeding. So you would need to consult a specialist to make sure nothing else is causing the bleeding and to try to help control things until the effects of depo are gone!
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
2 Answers
3 Doctor agrees
10006323x1386628937 10003218x1386637922 10000048x1386628202

is it normal that after 6 months of having my last depoprovera (3 that protects me for getting pregnant) that i havent got my period???

Not unusual

Menses
It is not unusual to still not have your period 6 months after your last DepoProvera shot as it is only 3 months after the medication has done its work. Be patient as the majority of women resume normal menses within 12 months.
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
1 Answers

Ive got depoprovera 2weeks ago & got my period 2 days after,started only couple spots per day for one week,i still have it but a bit more is normal?

Not unusual...

Vaccine
...with Depot Provera. Follow your doctor's instructions with regards to back up contraception if this is your first dose or your had lapsed from a previous dose.
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
1 Answers
Dr. Usha Mukhytar answered:

I had the depoprovera jag after a dnc in sept n no period since. For the past 3/4 weeks iv had constant dark brown discharge after wiping. Im not preg?

Depo provera does it

Bleeding
Depoprovera can cause loss of period or frequent period brown discharge is suggestive of slight bleeding
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
1 Answers
Dr. PAUL EUN answered:

How can you lose weight after depoprovera?

Diet and exercise

Acetaminophen
The old fashion way! It takes up to 6 months for the medication to completely clear your system. After that, you are on your own to get back to your original weight.
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
1 Answers

No period and not pregnant?

Irregular periods

Pregnancy
Irregular periods are one of the most common problems Obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit.
Sign Up

Get personalized answers from doctors!

Related to i was on the depo shot for 6 months how long after that would i start my period:
Sign up to see more